RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2018, Volume 64, Issue 3, Pages 459–489 (Mi cmfd357)  

Operator approach to the problem on small motions of an ideal relaxing fluid

D. A. Zakoraab

a V. I. Vernadsky Crimean Federal University, Simferopol, Russia
b Voronezh State University, Voronezh, Russia

Abstract: In this paper, we study the problem on small motions of an ideal relaxing fluid that fills a uniformly rotating or fixed container. We prove a theorem on uniform strong solvability of the corresponding initial-boundary value problem. In the case where the system does not rotate, we find an asymptotic behavior of the solution under the stress of special form. We investigate the spectral problem associated with the system under consideration. We obtain results on localization of the spectrum, on essential and discrete spectrum, and on spectral asymptotics. For nonrotating system in zero-gravity conditions we prove the multiple basis property of a special system of elements. In this case, we find an expansion of the solution of the evolution problem in the special system of elements.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Z50.31.0037


DOI: https://doi.org/10.22363/2413-3639-2018-64-3-459-489

Full text: PDF file (370 kB)
References: PDF file   HTML file

UDC: 517.9+532

Citation: D. A. Zakora, “Operator approach to the problem on small motions of an ideal relaxing fluid”, Proceedings of the Crimean autumn mathematical school-symposium, CMFD, 64, no. 3, Peoples' Friendship University of Russia, M., 2018, 459–489

Citation in format AMSBIB
\Bibitem{Zak18}
\by D.~A.~Zakora
\paper Operator approach to the problem on small motions of an ideal relaxing fluid
\inbook Proceedings of the Crimean autumn mathematical school-symposium
\serial CMFD
\yr 2018
\vol 64
\issue 3
\pages 459--489
\publ Peoples' Friendship University of Russia
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd357}
\crossref{https://doi.org/10.22363/2413-3639-2018-64-3-459-489}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd357
  • http://mi.mathnet.ru/eng/cmfd/v64/i3/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:39
    Full text:15
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019